# SDR AALA201710169048

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 54,610 hours, 8,872 cycles
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Part number: 233T42464
- Part serial: D01497
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING DOOR SLIDE SQUIB FAILED TEST.  REMOVED AND REPLACED THE SQUIB TEST PANEL ASSEMBLY IAW AMM 26-21-04.  OPS CHECKED GOOD.
